Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 5, NWS Kansas City, MO

February 26, 2009Henry County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Feb 26, 2009, 4:32 PM CST for Henry County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2009, 4:32 PM CST (22:32 UTC)
Expired
Feb 26, 2009, 5:00 PM CST
In force
28 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 64 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 262232
SVREAX
MOC083-262300-
/O.NEW.KEAX.SV.W.0005.090226T2232Z-090226T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CST THU FEB 26 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 500 PM CST

* AT 430 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CLINTON...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALHOUN BY 445 PM CST.
  WINDSOR BY 455 PM CST.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3851 9386 3856 9365 3855 9352 3855 9351
      3851 9350 3842 9350 3836 9382
TIME...MOT...LOC 2232Z 250DEG 30KT 3844 9374

$$

19
2 follow-up statements
000 
WWUS53 KEAX 262247
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CST THU FEB 26 2009

MOC083-262300-
/O.CON.KEAX.SV.W.0005.000000T0000Z-090226T2300Z/
HENRY MO-
448 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HENRY
COUNTY UNTIL 500 PM CST...

AT 444 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CALHOUN...OR 8 MILES SOUTHWEST OF
WINDSOR...MOVING EAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HENRY COUNTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3838 9373 3849 9367 3851 9361 3852 9355
      3853 9352 3851 9350 3842 9350
TIME...MOT...LOC 2248Z 261DEG 35KT 3845 9355

$$

19
000 
WWUS53 KEAX 262257
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
457 PM CST THU FEB 26 2009

MOC083-262307-
/O.EXP.KEAX.SV.W.0005.000000T0000Z-090226T2300Z/
HENRY MO-
457 PM CST THU FEB 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY COUNTY WILL
EXPIRE AT 500 PM CST...

AT 454 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3838 9373 3849 9367 3851 9361 3852 9355
      3853 9352 3851 9350 3842 9350
TIME...MOT...LOC 2257Z 261DEG 35KT 3846 9344

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 2:05 PM CST, 2 hours 27 minutes earlier.

Area forecast discussion, Feb 26, 2:05 PM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
205 PM CST THU FEB 26 2009

.DISCUSSION...

NEAR TERM (THROUGH THIS EVENING)...

SFC LOW PRESSURE SITUATED OVER NERN KANSAS EARLY THIS AFTERNOON WITH
FAST MOVING COLD FRONT NOW IMPINGING UPON FAR NORTHWEST COUNTIES
THROUGH WRN CWA IN KANSAS. IN ADDITION...THERE APPEARS TO BE A DUAL
WARM FRONTAL STRUCTURE...WITH CONVECTIVELY GENERATED NORTHWARD PUSH
OF HIGHER THETA-E AIRMASS INTO SRN IOWA...WITH SECONDARY WARM FRONT
NEAR THE I-70 CORRIDOR SEPARATING A MODIFIED SATURATED BOUNDARY
LAYER FROM A BETTER MIXED AND MORE UNSTABLE AIRMASS TRAPPED BENEATH
THE DRYSLOT AND WARMER EML.

THUS FAR TODAY...THE MAJORITY OF PRECIPITATION ECHOES HAVE BEEN
ASSOCIATED WITH ISENTROPICALLY LIFTED MOISTURE (+12 TO +13C
DEWPOINTS COINCIDENT WITH SLY 30KT FLOW AT H9) NORTH OF THE BOUNDARY
BISECTING THE CWA. WITH THE PRIMARY VORTICITY CENTER AND FORCING
MECHANISMS LINGERING NORTH OF THE AREA...ATMOSPHERE TOWARDS CNTRL
MISSOURI HAS REMAINED CAPPED THUS FAR...AND WILL LIKELY REMAIN SO
UNTIL SFC FRONTAL CONVERGENCE CAN FORCE LIFT OF A SLIGHTLY UNSTABLE
LAYER (SBCAPES APPROACHING 1000 J/KG).

ALTHOUGH THE SEVERE THREAT IS CERTAINLY NOT ZERO...THERE DOES APPEAR
TO BE A LIMITED WINDOW IN TIME AND SPACE WITH SEVERE POTENTIAL AHEAD
OF THE COLD FRONT AND ALONG AND NORTH OF THE FURTHER SOUTH SYNOPTIC
BOUNDARY. IN GENERAL...MARGINALLY SEVERE HAIL WOULD BE THE GREATEST
THREAT AS SOUNDINGS ARE CHARACTERIZED BY TALL NARROW AVAILABLE
ENERGY IN DEPTH. THROUGH THE EARLY AFTERNOON HOURS...THRESHOLDS FOR
SEVERE HAIL HAVE BEEN WELL DEFINED 50 DBZ ECHOES TO 25K FEET AND VIL
MEASURES TO 50. DEEPER SATURATION MAY SIGNIFICANTLY LIMIT WIND
POTENTIAL...AND ANY TORNADO POTENTIAL WOULD MOST LIKELY BE LIMITED
TO POINTS TO THE SOUTH OF THE FORECAST AREA. RAPID MOVEMENT OF THE
FRONT SHOULD CLEAR THE ENTIRE AREA BY EARLY EVENING...WITH CAA
CATCHING UP TO THE SFC BOUNDARY AFTER SUNSET.

21

SHORT TERM (FRI-SAT NIGHT)...

PRIMARY CONCERN FOR THE END OF THE WEEK AND INTO THE FIRST HALF OF
THE WEEKEND REMAINS WITH THE POTENTIAL FOR ACCUM SNOWFALL FRIDAY
EVENING INTO SAT MORNING.

WV IMAGERY CLEARLY DEPICTS UPR LVL LOW SPINNING ACROSS THE PAC NW
THIS AFTN.  THIS COMPACT UPR WAVE IS BEING HANDLED FAIRLY WELL BY
ALL NUMERICAL GUIDANCE WITH SUBTLE DIFFERENCES IN STRENGTH OF WAVE
CAUSING MINOR DIFFERENCES IN TRACK AND TIMING.  ATTM...PREFER A
BLEND OF THE 12Z ECMWF...SREF AND GFS...NOTING THAT THE 12Z GFS IS
TRACKING A BIT TOO FAR TO THE SOUTH AS WELL AS A LITTLE TO
PROGRESSIVE FOR A WAVE OF THIS NATURE.   12Z NAM CONTINUES TO BE A
DEEPER AND SLOWER OUTLIER OF ALL SOLNS...AND WILL BE DISCOUNTED FOR
THE MOMENT.

THIS BEING SAID...AS UPR LOW ENTERS INTO THE REGION LATE FRI
AFTN...COMBINATION OF WEAK ISENTROPIC LIFT AND PVA WILL BEGIN TO
PRODUCE LIGHT SNOW ACROSS AREAS OF CENTRAL AND EASTERN NE/WESTERN
IA.  HOWEVER...SOUNDINGS IN THE NW CORNER OF THE CWA INDICATE A
RATHER EXTENSIVE DRY LAYER BETWEEN 850:700 MB...ALONG WITH A
PREVALENT N-NE SFC FLOW PULLING REINFORCING LOWER DEWPOINTS IN THE
UPR TEENS TO LOWER 20S SW.  THEREFORE TOP DOWN SATURATION WILL TAKE
ITS TIME WITH COMPLETE COLUMN SATURATION NOT OCCURRING UNTIL NEAR
00Z.  NEVERTHELESS...WITH UPR LOW TRACKING ACROSS THE CWA THROUGH
THE NIGHT ALONG A LINE FROM OAX TO SGF...DEFORMATION BAND OF SNOW
WILL TRAVEL ACROSS ALONG AND EAST OF A LINE FROM KSTJ TO KDMO.
CROSS SECTIONS THROUGH THIS BAND DO REVEAL A BIT OF CO-LOCATED
FRONTOGENETICAL FORCING AND -EPV...THEREFORE WOULDNT BE SURPRISED
TO SEE A FEW STRONGER EMBEDDED SNOWBANDS.  GIVEN THE CONSISTENCY OF
THIS SYSTEM...HAVE UPPED TO CATEGORICAL POPS OVER A GOOD PORTION OF
THE CWA.

AS FAR AS ACCUMS ARE CONCERNED...FEEL THAT GFS QPF IS A LITTLE
OVERDONE AND HAVE FALLEN IN LINE WITH NUMBERS CLOSER TO THE ECMWF
AND SREF.  STANDARD CLIMATOLOGY WOULD SUGGEST SLR NUMBERS AROUND
12-13:1...GIVEN A SLIGHTLY COOLER PROFILE ALOFT WILL BE USING A 14:1
SLR AT THIS TIME.  WITH MIXING RATIO VALUES BETWEEN 2-3
G/KG...PRELIM CALCULATIONS SUGGEST SNOWFALL OF 2-3 INCHES ALONG AND
NE OF A LINE FROM STJ TO DMO (ISO 4 AMOUNTS)...WITH AMOUNTS QUICKLY
TAPERING OFF TO THE SW OF THIS LINE.  WILL NOT ISSUE AN ADVISORY
GIVEN OTHER ONGOING WX CONCERNS AND WILL LET THE OVERNIGHT FCSTERS
DETERMINE IF ONE WILL BE NEEDED.

THIS SYSTEM WILL EXIT THE AREA EARLY ON SAT...WITH CLOUDS CLEARING
FROM NW-SE THROUGH THE AFTN.  WITH SFC HIGH PRESSURE SETTLING IN
BEHIND THIS SYSTEM AND A FRESH SNOWPACK HAVE LOWERED READINGS FOR
SAT.  CLEAR SKIES ARE EXPECTED SAT NIGHT...WITH TEMPERATURES IN SNOW
COVERED AREAS LIKELY PLUMMETING.

DUX

MEDIUM RANGE (SUN-THU)...

RATHER QUIET BUT WARM CONDITIONS WILL PREVAIL FOR THE BEGINNING OF
NEXT WEEK...AS BROAD UPR LVL RIDGING BEGINS TO MOVE EASTWARD INTO
THE CENTRAL UNITED STATES.  ONLY FEW CHANGES MADE TO THE ONGOING
FCST...WITH PRIMARY CHANGES MADE TO MIN/MAX TEMPS THROUGH THE
PERIOD.  SUN WILL PROVE TO BE THE COOLEST DAY OF THE PERIOD AS SFC
RIDGE AXIS REMAINS PLANTED OVERHEAD.  MUCH OF THE CWA WILL REMAIN ON
THE EASTERN PERIPHERY OF THIS AXIS WITH A LIGHT N-NE WIND KEEP
TEMPERATURES DOWN THROUGH THE DAY.  WARMER AIR ALOFT BEGINS TO PUSH
EASTWARD BY MONDAY...ALTHOUGH JUST HOW FAST THIS HAPPENS STILL
REMAINS A QUESTION.  FOR NOW...WILL CONTINUE TO ADVERTISE A SW-NE
TEMP GRADIENT WITH THE COOLEST READINGS REMAINING IN NE MO.  THE
WARMEST TEMPERATURES OF THE WEEK WILL ARRIVE BY WED AND MOST LIKELY
THU AS A LARGE AMOUNT OF ENERGY POURS INTO THE WESTERN CONUS.  THIS
ENERGY IN RETURN WILL SHOVE LOWER TROPOSPHERIC THERMAL AXIS EASTWARD
AND ALLOW TEMPS TO SOAR ABOVE THEIR SEASONAL NORMALS.

DUX

&&

.AVIATION...

SFC LOW JUST WEST OF KTOP WILL MOVE TOWARDS TERMINAL CORRIDOR IN THE
NEXT COUPLE HOURS. LIFR VSBY AND CIGS HAVE BEGUN TO IMPROVE
SIGNIFICANTLY AS WINDS JUST ABOVE THE SFC HAVE VEERED...AND
ENTRAINED DRIER AIR INTO THE BOUNDARY LAYER. SCT SHRA WILL CUT
THROUGH THE TERMINALS IN THE NEXT 3 HOURS...WITH THE POSSIBILITY OF
AN ISOLD EMBEDDED CB. STRONGER COLD FRONTAL PUSH WILL CLEAR PRECIP
CHANCES...WITH SOME SHORT PERIODS WHERE CIGS COULD RISE TO VFR
BEFORE FALLING BACK INTO MVFR CATEGORY AS LOWER CIGS SPILL SOUTH
FROM NEBRASKA. PERIODS OF MVFR/VFR EXPECTED OVERNIGHT...THOUGH
CONFIDENCE IN TIMING OF ANY CATEGORY CHANGE IS QUITE LOW.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Feb 26, 12:46 PM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 PM CST THU FEB 26 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1246 PM CST THU FEB 26 2009

...CORRECTION...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SURFACE LOW PRESSURE SYSTEM IS MOVING INTO EAST CENTRAL KANSAS THIS
AFTERNOON...WITH A WARM FRONTAL BOUNDARY LIFTING NORTH OF THE
INTERSTATE 70 CORRIDOR...AND A TRAILING COLD FRONT PUSHING SOUTH FROM
SOUTHEAST NEBRASKA. AHEAD OF THIS LOW PRESSURE AND BETWEEN THE
FRONTAL BOUNDARIES...REDEVELOPMENT OF THUNDERSTORMS IS LIKELY THIS
AFTERNOON.

THE MOST LIKELY AREAS TO EXPERIENCE FURTHER THUNDERSTORM ACTIVITY
WOULD LIE ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR IN NORTHERN
MISSOURI...AND ALONG AND EAST OF THE HIGHWAY 71 CORRIDOR TOWARDS
CENTRAL MISSOURI. THE RISK FOR SEVERE THUNDERSTORMS IS LOW...WITH THE
POSSIBILITY OF SOME SMALL HAIL APPROACHING SEVERE CRITERIA IN THE
STRONGEST CELLS. ALL POSSIBLE THUNDERSTORM ACTIVITY IS EXPECTED TO
MOVE EAST OF THE OUTLOOK AREA BY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AS COLD AIR BECOMES ENTRENCHED ACROSS THE OUTLOOK AREA FRIDAY...A
POTENT UPPER LEVEL DISTURBANCE WILL PASS THROUGH THE REGION FRIDAY
EVENING THROUGH SATURDAY MORNING...PRODUCING A FAIRLY WIDESPREAD
SWATH OF SNOW. SNOW IS EXPECTED TO BEGIN IN FAR NORTHWEST MISSOURI
EARLY FRIDAY EVENING...SPREADING SOUTHEAST TOWARDS CENTRAL MISSOURI
BY EARLY SATURDAY MORNING. ACCUMULATIONS WILL RANGE FROM 1 TO 3
INCHES GENERALLY ALONG AND NORTH OF A LINE FROM ST JOSEPH TO
BOONVILLE...WITH AMOUNTS RANGING FROM A DUSTING TO JUST OVER AN INCH
SOUTH OF THIS LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY FOR A SHORT PERIOD ACROSS
CENTRAL AND NORTHEAST MISSOURI THIS AFTERNOON...AND ARE ENCOURAGED
TO REPORT ANY HAIL SIZES ASSOCIATED WITH THUNDERSTORMS.

21

In the hours before

Special weather statement, Feb 26, 11:54 AM CST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1154 AM CST THU FEB 26 2009

MOZ005>007-261830-
HARRISON-MERCER-PUTNAM-
1154 AM CST THU FEB 26 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN HARRISON...NORTHERN MERCER
AND NORTHWESTERN PUTNAM COUNTIES UNTIL 1230 PM CST...

AT 1150 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIDGEWAY TO
PRINCETON...MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  CAINSVILLE BY NOON CST.
  MERCER BY 1210 PM CST.

THE TOWN OF SOUTH LINEVILLE IS ALSO IN THE PATH OF THESE STORMS.

19
Special weather statement, Feb 26, 12:28 PM CST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1228 PM CST THU FEB 26 2009

MOZ007-261915-
PUTNAM-
1228 PM CST THU FEB 26 2009

...SIGNIFICANT WEATHER ALERT FOR PUTNAM COUNTY UNTIL 115 PM CST...

AT 1225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF MERCER...OR 16 MILES
NORTHWEST OF MILAN...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  UNIONVILLE BY 1245 PM CST.

THE TOWN OF LUCERNE IS ALSO IN THE PATH OF THIS STORM.

19
Special weather statement, Feb 26, 1:58 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
158 PM CST THU FEB 26 2009

MOZ014-015-023-262030-
DAVIESS-GRUNDY-LIVINGSTON-
158 PM CST THU FEB 26 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN DAVIESS...NORTHWESTERN
LIVINGSTON AND SOUTHWESTERN GRUNDY COUNTIES UNTIL 230 PM CST...

AT 153 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALLATIN...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  TRENTON BY 220 PM CST.

THE TOWNS OF JAMESPORT AND TINDALL ARE ALSO IN THE PATH OF THIS
STORM.

19

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 12:43 PM CSTSevere Thunderstorm WarningEAXPutnam32 min
Feb 26, 4:54 PM CSTSevere Thunderstorm WarningEAXPettis36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.